# SDR USAA2011091900010

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 61,166 hours, 26,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bumper
- Part number: 83181C43031
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 AIRCRAFT LEFT EMERGENCY LIGHT BROKEN.  REMOVED AND REPLACED AISLE BUMPER AT ROW 15 AIRCRAFT LEFT THAT HOLDS EMERGENCY LIGHT.
